# SDR 04FDEA00094

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 14,499 hours, 7,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABSO3O901
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFT CARGO DOOR ILLUMINATED AT 1000 ON TAKEOFF.  RETURNED TO MEM AND LANDED, NO PRESSURIZATION.  RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 CATEGORY: C EXPIRATION: 20JAN04.  REMOVED AND REPLACED AFT CARGO DOOR WARNING SWITCH 34WS IAW M/M 52-71-11-4-02.  OPS CHECKED GOOD.  DEFERRAL CLEARED.  PLACARD REMOVED RII:097606.
